D. J. ハリスの均衡成長率概念について

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5258
Title
D. J. ハリスの均衡成長率概念について
Title Alternative
On the concept of D. J. Harris' rate of equilibrium growth
File
Description

研究ノート

Author
著者 篠崎 敏雄
著者(ヨミ) シノザキ トシオ
著者(別表記) Shinozaki Toshio
Publication Title
香川大学経済論叢
Volume
58
Issue
4
Start Page
129
End Page
142
Publisher
香川大学経済研究所
Published Date
198603
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.